# SDR UIEA2012111600529

- Difficulty date: November 16, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 70,553 hours, 14,857 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Switch
- Part number: 7G1103
- Part serial: 13661
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWR FUEL PUMP EICAS MESSAGE IN CRUISE AT FL 410,   REPLACED LOW PRESSURE SWITCH IAW AMM 28-42-01 AND CONNECTOR D1530, IAW WDM28-42-11.
